# SDR ABXA030453

- Difficulty date: November 14, 2003
- Submitted: December 5, 2003
- Operation: Air carrier
- Aircraft: N907AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47203
- Aircraft time: 55,054 hours, 57,043 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 3914724501
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG WW OUTBOARD APPROXIMATELY FS 730 SUPPORT BRACKET CRACKED FOR UPPER INBOARD BONDED PANEL LINK.  REPLACED FITTING IAW DC-9 SRM 51-30-1.
